MathSciNet Relay Station
MathSciNet bibliographic data
MR1469440 47D06 (47B38)
Weis, Lutz A short proof for the stability theorem for positive semigroups on $L_p(\mu)$. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3253–3256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement